# SDR AALA202512118179

- Difficulty date: November 29, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 27,635 hours, 10,965 cycles
- Engine: Iae V2533A5
- Engine time: 73,602 hours, 33,751 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Solenoid Valve
- Part number: AA106000
- Condition: Defective
- Location: Zone 400
- Component: Engine, Iae
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON FINAL APROACH INTO TPA DUE TO THE FLIGHT CREW REPORTING THAT SHORTLY AFTER LEVEL OF AT FL 320, AN ENGINE 1 COMPRESSOR VANE FAULT ECAM MESSAGE DISPLAYED, SKYWISE SHOWED EEC CHANNEL B FAULT. THE FLIGHT CREW FOLLOWED THE QRH PROCEDURE, DISENGAGED AUTO THRUST AND CONTINUED TO TPA. JUST PRIOR TO INITIATING DESCENT INTO TPA, AN LEFT ENGINE FAIL MESSAGE DISPLAYED WHEN THRUST WENT TO IDLE, THE FLIGHT CREW SHUTDOWN THE LEFT ENGINE AND LANDED SAFELY AT TPA WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REPLACED THE FOLLOWING ITEMS ON #1 ENGINE: HPC STAGE 7 BLEED VALVES AND SOLENOID VALVES FOR 7A (AALA202512032424, AALA202512116434), 7B (AALA202512111000, AALA202512112981), 7C (AALA202512111964, AALA202512113366), HPC STAGE 10 BLEED VALVE AND SOLENOID VALVE (AALA202512112186, AALA202512118179).  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
